Triple positive solutions of $m$-point boundary value problem on time scales with $p$-Laplacian

Document Type: Research Paper

Author

Department of Applied Mathematics‎, ‎Faculty of Computer Sciences‎, ‎Abdullah Gul University‎, ‎Kayseri‎, ‎38039‎, ‎Turkey.

Abstract

‎In this paper‎, ‎we consider the multipoint boundary value problem for one-dimensional $p$-Laplacian‎ ‎dynamic equation on time scales‎. ‎We prove the existence at least three positive solutions of the boundary‎ ‎value problem by using the Avery and Peterson fixed point theorem‎. ‎The interesting point is that the non-linear term $f$ involves a first-order derivative explicitly‎. ‎Our results are new for the special cases of difference equations and differential equations as well as in the general time scale setting‎.

Keywords

Main Subjects


‎D.R‎. ‎Anderson‎, ‎Existence of solutions for nonlinear multi-point problems on time scales‎, ‎ Dynam‎. ‎Systems Appl. 15 (2006)‎, ‎no‎. ‎1‎, ‎21--33‎.

‎R.I‎. ‎Avery and A‎. ‎Peterson‎, ‎Three positive fixed points of nonlinear operators on ordered Banach spaces‎, ‎ Comput‎. ‎Math‎. ‎Appl. 42 (2001)‎, ‎no‎. ‎3-5‎, ‎313--322‎.

‎M‎. ‎Bohner and H‎. ‎Luo‎, ‎Singular second-order multipoint dynamic boundary value problems with mixed derivatives‎, ‎ Adv‎. ‎Difference Equ. 2006 (2006)‎, ‎Article ID 54989‎, ‎15 Pages‎.

‎M‎. ‎Bohner and A‎. ‎Peterson‎, ‎Dynamic Equations on Time Scales‎: ‎An Introduction with Applications‎, ‎Birkhäuser‎, ‎Boston‎, ‎Cambridge‎, ‎MA‎, ‎2001‎.

‎M‎. ‎Bohner and A‎. ‎Peterson‎, ‎Advances in Dynamic Equations on Time Scales‎, ‎Birkhäuser‎, ‎Boston‎, ‎Cambridge‎, ‎MA‎, ‎2003‎.

‎A‎. ‎Dogan‎, ‎Existence of multiple positive solutions for $p$-Laplacian multipoint boundary value problems on time scales‎, ‎ Adv‎. ‎Difference Equ. 2013 (2013)‎, ‎no‎. ‎238‎, ‎23 pages‎.

‎A‎. ‎Dogan‎, ‎Triple positive solutions for $ m $-point boundary-value problems of dynamic equations on time scales with $ p $-Laplacian‎, ‎ Electron‎. ‎J‎. ‎Differential Equations 2015 (2015)‎, ‎no‎. ‎131‎, ‎12 pages‎.

‎A‎. ‎Dogan‎, ‎J.R‎. ‎Graef and L‎. ‎Kong‎, ‎Higher order semipositone multi-point boundary value problems on time scales‎, ‎ Comput‎. ‎Math‎. ‎Appl. 60 (2010)‎, ‎no‎. ‎1‎, ‎23--35‎.

‎A‎. ‎Dogan‎, ‎J.R‎. ‎Graef and L‎. ‎Kong‎, ‎Higher order singular multi-point boundary value problems on time scales‎, ‎ Proc‎. ‎Edinb‎. ‎Math‎. ‎Soc. 54 (2011)‎, ‎no‎. ‎2‎, ‎345--361‎.

‎D‎. ‎Guo and V‎. ‎Lakshmikantham‎, ‎Nonlinear Problems in Abstract Cones‎, ‎Academic Press‎, ‎1988‎.

‎W‎. ‎Han and Z‎. ‎Jin‎, ‎Positive solutions of nonlinear $m$-point BVP for an increasing homeomorphism and positive homomorphism with sign changing nonlinearity on time scales‎, ‎ Commun‎. ‎Nonlinear Sci‎. ‎Numer‎. ‎Simul. 15 (2010)‎, ‎no‎. ‎3‎, ‎690--699‎.

‎W‎. ‎Han‎, ‎Z‎. ‎Jin and S‎. ‎Kang‎, ‎Existence of positive solutions of nonlinear $m$-point BVP for an increasing homeomorphism and positive homomorphism on time scales‎, ‎ J‎. ‎Comput‎. ‎Appl‎. ‎Math. 233 (2009)‎, ‎no‎. ‎2‎, ‎188--196‎.

‎S‎. ‎Hilger‎, ‎Analysis on measure chains--a unified approach to continuous and discrete calculus‎, ‎ Results Math. 18 (1990)‎, ‎no‎. ‎1-2‎, ‎18--56‎.

‎M.A‎. ‎Jones‎, ‎B‎. ‎Song and D.M‎. ‎Thomas‎, ‎Controlling wound healing through debridement‎, ‎ Math‎. ‎Comput‎. ‎Modelling 40 (2004)‎, ‎no‎. ‎9-10‎, ‎1057--1064‎.

‎L‎. ‎Kong and Q‎. ‎Kong‎, ‎Positive Solutions of nonlinear $m$-point boundary value problems on measure chain‎, ‎ J‎. ‎Difference Equ‎. ‎Appl. 9 (2003)‎, ‎no‎. ‎1‎, ‎121--133‎.

‎H‎. ‎Luo‎, ‎Positive solutions to singular multi-point dynamic eigenvalue problems‎ ‎with mixed derivatives‎, ‎ Nonlinear Anal. 70 (2009)‎, ‎no‎. ‎4‎, ‎1679--1691‎.

‎Y‎. ‎Sang and H‎. ‎Su‎, ‎Several existence theorems of nonlinear $m$-point boundary value problem for $p$-Laplacian dynamic equations on time scales‎, ‎ J‎. ‎Math‎. ‎Anal‎. ‎Appl. 340 (2008)‎, ‎no‎. ‎2‎, ‎1012--1026‎.

‎Y‎. ‎Sang‎, ‎H‎. ‎Su and F‎. ‎Xu‎, ‎Positive solutions of nonlinear $m$-point BVP for an increasing homeomorphism and homomorphism with sign changing nonlinearity on time scales‎, ‎ Comput‎. ‎Math‎. ‎Appl. 58 (2009)‎, ‎no‎. ‎2‎, ‎216--226‎.

‎V‎. ‎Spedding‎, ‎Taming nature's numbers‎, New Scientist ‎, ‎The Global Science and Technology‎, ‎Weekly 2404 (2003) 28-31‎.

‎H.R‎. ‎Sun‎, ‎Triple positive solutions for $p$-Laplacian $m$-point boundary value problem on time scales‎, ‎ Comput‎. ‎Math‎. ‎Appl. 58 (2009)‎, ‎no‎. ‎9‎, ‎1736--1741‎.

‎D.M‎. ‎Thomas‎, ‎L‎. ‎Vandemuelebroeke and K‎. ‎Yamaguchi‎, ‎A mathematical evolution model for phytoremediation of metals‎, ‎ Discrete Contin‎. ‎Dyn‎. ‎Syst‎. ‎Ser‎. ‎B 5 (2005)‎, ‎no‎. ‎2‎, ‎411--422‎.

‎J‎. ‎Zhu and Y‎. ‎Zhu‎, ‎The multiple positive solutions for $p$-Laplacian multipoint BVP with sign changing nonlinearity on time scales‎, ‎ J‎. ‎Math‎. ‎Anal‎. ‎Appl. 344 (2008)‎, ‎no‎. ‎2‎, ‎616--626‎.